# SDR 98UAL900064

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1816U
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Engine: Ge CF66D
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Compt
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PNEUMATIC INOP AC OIL SMELL IN CABIN.  *S/D*  BURNED OUT NR 2 PACK.  REPLACED COALESCER BAG.  ALSO, REPLACED APU AS PRECAUTIONARY MEASURE.
